# SDR P5CA2018120300366

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,178 hours, 20,987 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING: R FWD WINDOW MSG( PERFORMED OPS CHECK R FWD WINDOW HEAT IAW B767 AMM 30-41-00 OPS CHECK GOOD COULD NOT DUPLICATE AT THIS TIME. )
